# SDR FDKA200706263

- Difficulty date: June 6, 2007
- Submitted: June 28, 2007
- Operation: Air carrier
- Aircraft: N851MJ
- Make and model: Emb EMB-145LR
- Aircraft serial: 145572
- Aircraft time: 12,305 hours, 11,860 cycles
- System (JASC): 3425 · Integrated Flight System
- Part: Ahrs
- Condition: Malfunctioned
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FDM 6174 MCO (1829 PHX LCL).  SPS ADVANCE MESSAGE.  MX RESET AHARS.
